Jump to content

Florinef question/update on me and what you guys think


Recommended Posts

The last post I put here I was extremely scared about what was going on with me so this is just an update, I still have no idea what to call my condition, I don’t even know if I have PoTs but this is the only think I can find that would make sense. In my last post I told of how I was on midodrine 5 mg three times a day, florinef 0.1 twice a day, and lexapro 5 mg once a day. Since then I have quit taking midodrine with no side effects, took florinef down to 0.1 a day with a half of that at night, and lexapro 10 mg. I still have low blood pressure (with a little dizzy) but also high blood pressure when I’m just tiny bit stressed and high heart rate on occasion. I have gotten so much better but yet I still struggle with not understanding what the heck made all this in my body act weird. My cardiologist has no answer for me and he makes me feel stupid. Also an off the topic question, does anyone else have bulging veins in hands while on florinef? 

Link to post
Share on other sites

I don't have a lot of answers, but I'm in the same boat without a diagnosis. I'm on midodrine, mestinon, and metoprolol for whatever it is and even IV fluids now. It's kind of surreal.

My hand and foot veins are almost always bulging and I'm not on florinef. It's weird because my BP is low and blood volume seems to be low too.

i can't stand unhelpful doctors. I could have been benefiting from fluids years ago, but I was told "you don't need them if you can drink" and other untrue things like that. 

Link to post
Share on other sites

It sounds like you are on the right track. Depending on where you live you may be able to get a diagnosis by see an Electrophysciologist-they track the hearts rhythm and are somewhat familiar with the oddities that is our condition. Ultimately a Tilt table test can define the condition more closely. I have neurocardiogenic syncope-a cousin to POTS but still quite a bother! I have struggled for 3 years now to drink the right amount of fluids -failing badly because I have had a gastric bypass 15 years ago. I have never inquired about IV fluids, but now I think I will ask for it. I also did not think you could take midrodrine and florinef together. I hate the midrodrine because I am usually in the middle of some chore when it wears off and I almost collapse each time. The florinef seemed to wear off after being on it for a year but maybe I can try it again soon. Most doctors suggest fluids and salt to help with BP but you should talk to your MD about that.

Good to hear you are a little better.

P.S. A diagnosis helped my brain wrap itself around it, and it helps with work related FMLA or disability. Otherwise its a very expensive thing to pursue just for a name-just my opinion. I am on disability(from my job) so I needed the name- SSD denied me 3 times so far-next step is the hearing-sometime in March

Hope this helps

Debbie

Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

×
×
  • Create New...